An Extremal Problem for Polynomials with Nonnegative Coefficients IV
Mathematica balkanica, Tome 3 (1989) no. 2, p. 142
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1989_3_2_a2,
author = {A. Guessab and G. V. Milovanovich},
title = {An {Extremal} {Problem} for {Polynomials} with {Nonnegative} {Coefficients} {IV}},
journal = {Mathematica balkanica},
pages = {142},
year = {1989},
volume = {3},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1989_3_2_a2/}
}
A. Guessab; G. V. Milovanovich. An Extremal Problem for Polynomials with Nonnegative Coefficients IV. Mathematica balkanica, Tome 3 (1989) no. 2, p. 142. http://geodesic.mathdoc.fr/item/MABA_1989_3_2_a2/